# SDR 96ZZZX1295

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corroded
- Location: Bs 1130-1136
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION CABIN SUB-FLOOR, STA 1130 TO STA 1136, STR 48 TO STR 58.  FOUND CORROSION OUT OF LIMITS, REPAIRED PER SRM 51-40-4, FIGURE 1, MATERIALS USED:  ALCLAD 7075-T6.050, 22 INCH BY 2.5 INCH, 7075-T6.90, 18 INCH BY 4 INCH EXTRUSION, 7075-T6.90, 3.5 INCH BY 1.25 INCH BY 36 INCH WEB REPAIR PER SRM 51-40-2.  MAINTENANCE USED ALCLAD 7075-T6.063, 12 INCH BY 6 INCH.  TAT:  53,881.4.  TAC:  36,380.
